Hiroshima Mathematical Journal

Projective classification of jets of surfaces in 4-space

Jorge Luiz Deolindo Silva and Yutaro Kabata

Full-text: Open access

Abstract

We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.

Article information

Source
Hiroshima Math. J., Volume 49, Number 1 (2019), 35-46.

Dates
Received: 25 July 2017
Revised: 18 July 2018
First available in Project Euclid: 6 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1554516037

Digital Object Identifier
doi:10.32917/hmj/1554516037

Mathematical Reviews number (MathSciNet)
MR3936647

Zentralblatt MATH identifier
07090063

Subjects
Primary: 53A20: Projective differential geometry
Secondary: 58K05: Critical points of functions and mappings

Keywords
projective differential geometry surfaces in 4-space projection of surfaces singularities of smooth maps

Citation

Luiz Deolindo Silva, Jorge; Kabata, Yutaro. Projective classification of jets of surfaces in 4-space. Hiroshima Math. J. 49 (2019), no. 1, 35--46. doi:10.32917/hmj/1554516037. https://projecteuclid.org/euclid.hmj/1554516037


Export citation